# SDR SWAA2025030393382

- Difficulty date: February 5, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE LOWER FLAP DRAGGING WHEN CLOSING DOOR.  <[01] ADJUSTED GIRT BAR FLAP PER M/M REF 25-66-01;[02] VERIFIED WORK PERFORMED.
